MAUDE Adverse Event Report: ORTHOFIX MEDICAL INC FIREBIRD NXG; SET SCREW

ORTHOFIX MEDICAL INC FIREBIRD NXG; SET SCREW
Model Number 36-2001
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information provided states that patient had l3-s1 posterior lumbar interbody fusion (plif) surgery on (b)(6) 2020.In was found via x-rays during follow-up visit that two of the locking caps from s1 had become loose.A revision surgery was performed on (b)(6) 2020 to remove and replace the hardware at s1.

Brand Name
FIREBIRD NXG
Common Device Name
SET SCREW
Manufacturer (Section D)
ORTHOFIX MEDICAL INC
3451 plano parkway
lewisville TX 75056
MDR Report Key10680951
Report Number2183449-2020-00007
Device Sequence Number14218133
Product Code NKB
UDI-Device Identifier18257200084487
UDI-Public18257200084487
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number36-2001
Device Lot NumberO21
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR